Mathematical Logic Quarterly 63 (5):376-383 (2017)

Abstract
We define the notion of Euler characteristic for definable quotients in an arbitrary o-minimal structure and prove some fundamental properties.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1002/malq.201500031
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,564
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Stability in Geometric Theories.Jerry Gagelman - 2005 - Annals of Pure and Applied Logic 132 (2-3):313-326.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Geometric Properties of Semilinear and Semibounded Sets.Jana Maříková - 2006 - Mathematical Logic Quarterly 52 (2):190-202.
On the Euler Characteristic of Definable Groups.Mário J. Edmundo - 2011 - Mathematical Logic Quarterly 57 (1):44-46.
Weakly o-Minimal Nonvaluational Structures.Roman Wencel - 2008 - Annals of Pure and Applied Logic 154 (3):139-162.
Zilber's Conjecture for Some o-Minimal Structures Over the Reals.Ya'acov Peterzil - 1993 - Annals of Pure and Applied Logic 61 (3):223-239.
Quasi-O-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
On Dp-Minimal Ordered Structures.Pierre Simon - 2011 - Journal of Symbolic Logic 76 (2):448 - 460.
On Lovely Pairs of Geometric Structures.Alexander Berenstein & Evgueni Vassiliev - 2010 - Annals of Pure and Applied Logic 161 (7):866-878.

Analytics

Added to PP index
2017-12-02

Total views
10 ( #906,450 of 2,533,566 )

Recent downloads (6 months)
1 ( #390,861 of 2,533,566 )

How can I increase my downloads?

Downloads

My notes